Advanced Search
MyIDEAS: Login

Self-similarity of banking network

Contents:

Author Info

  • Inaoka, Hajime
  • Takayasu, Hideki
  • Shimizu, Tokiko
  • Ninomiya, Takuto
  • Taniguchi, Ken
Registered author(s):

    Abstract

    We analyzed a network structure formed by monetary transactions between financial institutions. We present a procedure to extract a network structure from a set of records of transactions. The extracted network has self-similarity described by a power-law degree distribution. We also introduce a propagation function to describe the self-similarity. A model of network formation based on a mean-field type interaction is proposed to reproduce the self-similarity of the network.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/pii/S0378437104002717
    Download Restriction: Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Physica A: Statistical Mechanics and its Applications.

    Volume (Year): 339 (2004)
    Issue (Month): 3 ()
    Pages: 621-634

    as in new window
    Handle: RePEc:eee:phsmap:v:339:y:2004:i:3:p:621-634

    Contact details of provider:
    Web page: http://www.journals.elsevier.com/physica-a-statistical-mechpplications/

    Related research

    Keywords: Banking; Network; Mean-field;

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Ou, Ruiqiu & Yang, Jianmei, 2012. "On structural properties of scale-free networks with finite size," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 391(3), pages 887-894.
    2. Yoshiharu Maeno & Kenji Nishiguchi & Satoshi Morinaga & Hirokazu Matsushima, 2012. "Optimal portfolio for a robust financial system," Papers 1211.5235, arXiv.org, revised Feb 2013.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:phsmap:v:339:y:2004:i:3:p:621-634. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.